Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Factorizing the polynomial of a code


Authors: G. Hansel, D. Perrin and C. Reutenauer
Journal: Trans. Amer. Math. Soc. 285 (1984), 91-105
MSC: Primary 20M35; Secondary 16A06, 94B45
DOI: https://doi.org/10.1090/S0002-9947-1984-0748832-X
MathSciNet review: 748832
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We give an extension and a simplified presentation of a theorem of Schützenberger. This theorem describes the factorization of the commutative polynomial associated with a finite maximal code. It is the deepest result known so far in the theory of (variable-length) codes.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20M35, 16A06, 94B45

Retrieve articles in all journals with MSC: 20M35, 16A06, 94B45


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1984-0748832-X
Article copyright: © Copyright 1984 American Mathematical Society

American Mathematical Society